Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sterlin, A M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:52
Abstract pages:280
Full texts:168

http://www.mathnet.ru/eng/person63572
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/283296

Publications in Math-Net.Ru
1988
1. A. M. Sterlin, “Generalization of the interior modified Lagrange function for the solution of the general mathematical programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  950–952  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 223–224
1982
2. I. N. Kalinin, A. M. Sterlin, “On a variant of the modified Lagrange function”, Dokl. Akad. Nauk SSSR, 267:4 (1982),  787–789  mathnet  mathscinet  zmath
1968
3. Yu. I. Neimark, V. N. Smirnova, A. M. Sterlin, “On investigating the stability of difference methods”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968),  517–533  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 15–39
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022